English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On a generalization of Jentzsch's theorem

Blatt, H.-P., Blatt, S., & Luh, W. (2009). On a generalization of Jentzsch's theorem. Journal of Approximation Theory, 159(1 Sp. Iss. Sp. Iss. SI), 26-38. doi:doi:10.1016/j.jat.2008.11.016.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-6471-2 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-6472-F
Genre: Journal Article

Files

show Files
hide Files
:
JoAT159_26.pdf (Any fulltext), 512KB
Name:
JoAT159_26.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Blatt, Hans-Peter, Author
Blatt, Simon1, Author              
Luh, Wolfgang, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: Let E be a compact subset of View the MathML source with connected, regular complement View the MathML source and let G(z) denote Green’s function of Ω with pole at ∞. For a sequence (pn)nset membership, variantΛ of polynomials with degpn=n, we investigate the value-distribution of pn in a neighbourhood U of a boundary point z0 of E if G(z) is an exact harmonic majorant of the subharmonic functions View the MathML source in View the MathML source. The result holds for partial sums of power series, best polynomial approximations, maximally convergent polynomials and can be extended to rational functions with a bounded number of poles.

Details

show
hide
Language(s):
 Dates: 2009-07
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 442637
ISI: 000267132100003
ISSN: 0021-9045
DOI: doi:10.1016/j.jat.2008.11.016
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Approximation Theory
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 159 (1 Sp. Iss. Sp. Iss. SI) Sequence Number: - Start / End Page: 26 - 38 Identifier: -